# SDR CALA2022081602096

- Difficulty date: August 13, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N71411
- Make and model: Boeing 737900
- Aircraft serial: 30128
- Aircraft time: 56,444 hours, 22,968 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40011
- Condition: Cracked
- Location: Sta120.50-129.5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LOWER SKIN - CRACK FOUND (2 IN LENGTH) BE TWEEN STAB STA 120.50 AND 129.50 AND 1 INCH FWD OF THE REAR SPAR . (6 INCHES FROM THE AFT INBOARD CORNER OF THE EXISTING REPAIR). REF NON-ROTUINE 000803467. EXISTING REPAIR DOUBLER AT STAB STA. 129.5 TO 138.7 REF ELB 7321548 WILL BE INCORPERATED WITH THIS RE PAIR. INCORPERATED EXISTING REPAIR DOUBLER THAT WAS REMOVED. ISSUED DI DETAIL VISUAL INSPECTION AND EXTERNAL (LFEC) INSPECTION OF REPAI AFTER SEE SRM 55-10-01-01-2R-11 REPAIR 11 PAGE 7 TABLE 204 FOR I ROUTINE 000803467 FOR ALL WORK ACCOMPLISHED. P TO READ "INSPECTION THRESHOLD 56,000 FLIGHT CYCLES FOR A R DOUBLER. REPEAT INSPECTIONS EVERY 9000 FLIGHT CYCLES THERE NSPECTION METHODS." REF SRM 55-10-01-2R-11 REPAIR 11. SEE NON- REMOVED EXISTING REPAIR DOUBLER FROM STAB STA 129  TO 138.7 REF 7321548. REPAIRED SKIN AND INSTALLED REPAIR DOUBLER WHICH
